Rash on Test*les and itch
Hi, I had ear infection for which doctor has suggested me Cipron. Upon usage I had rashes on some parts of my body including my test*les. I consulted a dermatologist and rashes and wound on my test*les was cured. After a week I now have heavy dandruff, similar rash on test*les, dry skin in the sides with heavy itching. I'm very much concerned. Is something very serious? I looked around for information on web with these symptoms and every one claim there isn't any cure I wish doctors who gave me Cipron would have asked/inform me about its side effects Any help is appreciated!
Like the answers? Chat privately with the doctor of your choice
Thanks for the query. This presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Discuss the situation and hope it will be cleared in few days. Don't delay the appointment. You can use a bland moisturiser till then and OTC anti-allergic medications.You need to meet a good Dermatologist to have a proper diagnosis. Can it be psoriasis or something else? Once the diagnosis is ascertained,proper treatment can be initiated. If it's eczema , an attempt to find the triggers has to be made or else it keeps recurring. Don't lose hope and the problem can be cured for sure. Hope it helps. Hope it helps you. Dr MK Agarwala
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.